# SDR SWAA2022102462570

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 25,265 hours, 11,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD R/H LOWER GALLEY EMERGENCY LIGHT BROKEN. / [01] R&R FWD R/H LOWER SLIDE EMERGENCY EXIT SIGN ASSY RED AMM 33-51-01. OPS GOOD.
